Doctor insights on:
Headaches With Taxol Chemotherapy
Kills cancer cells!: Taxol (paclitaxel) works by preventing cancer cells from reproducing themselves. In the picture you can see green "microtubules" that are pulling a cancer cell apart into two daughter cells. Taxol blocks microtubules, preventing them from being able to pull the cancer cell into two daughter cells. The cancer cell gets stuck trying to divide, and it dies. Taxol works for many cancer types. ...Read moreSee 1 more doctor answer
Paclitaxel: Paclitaxel or Taxol (paclitaxel) is a micro tubule inhibitor. It has great activity in breast cancer. Side effects include low blood counts, hair loss, numbness and tingling which may persist despite stopping the drug. Typically given either weekly or every other week in breast cancer. It is mixed with a chemical called cremophor which can cause an allergic reaction so patients are monitored. ...Read more
I'm taking Taxol (paclitaxel) chemotherapy, my lips and skin are now drying out. What can I use to ease this problem?
Finished my last Taxol (paclitaxel) chemotherapy last week, having a side effect of my fingers swelling, swelling hurts, what can I do to stop the pain & swelling?
Hand swelling and pain: This is most likely side effect of Taxol (paclitaxel). Some side effects of taxol (paclitaxel) are neuropathy which is damaging of the nerve fibers joint pains and sometimes swelling of extremities. Most of this side effects get better after stopping the treatment but the neuropathy sometimes persists and requires lifelong medications. Follow up with your oncologist and discuss this problem. ...Read more
Finished taking Taxol (paclitaxel) chemotherapy, hands and fingers swollen. What can I do for swelling to go away?
It will go away: All the changes in your skin and hair will go away in a short time after your last dose of Taxol (paclitaxel). Most patients are fully recovered in 3 to 6 months. So do not worry about the swelling...there is no treatment for it but your body are repair and normalize it slowly but surely. ...Read more
Currently taking Taxol (paclitaxel) chemotherapy, have a cold. Hurts to swallow, chest hurts when I cough. Is there anything I can do?
Take pain meds: You should report this problem to your oncologist and ask for medication for what appears to be virus/Flu type of sore throat. If your blood counts are not low, you could also use tylenol (acetaminophen) for pain control but make sure that you do not have fever. With low counts or Fever, tylenol (acetaminophen) is not safe unless your doctor is monitoring your condition. ...Read more
My mom is undergoing chemotherapy-currently taxol- for breast cancer-is neuropathy that comes and goes a normal side effect?
I started take CoQ10 after my chemotherapy done. I took it for about 3 month. now I stopped I feel continues headache & no focus could it be reason?
I have fever in back of my head and a strong headache , sometimes becomes strong that I can't even stand .
Ps. I took my last chemotherapy 3 wks. Ago.
My mom is getting extreme headaches from tamoxifen, what should she do? She completed chemotherapy and radiation a few months ago. She is now taking tamoxifen and she is having extreme headaches. Are these side affects of tamoxifen? Also, she was still ge
Probably yes: Tamoxifen causes side effects in many women. Headaches are a common side effect. Your mom should ask her oncologist about this. Sometimes it just takes time to adjust to the medication. Other times women are changed to a medication called an aromatase inhibitor, but only if post-menopausal. It's really important for her to talk to her doc and get this problem solved! (and it can be solved!). ...Read moreSee 1 more doctor answer
Had an ultrasound that showed the liver to be slightly heterogeneous. Can that be due to past chemo therapy with Adriamycin, (doxorubicin) Cytoxan and Taxol?
One to next: Chemo medicine cause lot of damage normal and malignant tissues. During development of the drug its duration effect on the tissue is studied and a fixed time is determine after which the medicine to be repeated....Risk and benefit issues.The. ...Read more
Some: Transiently many patients will have some trouble focusing; somewhat like when ones eyes are tired. Steroids which are commonly used with chemotherapy drugs can increase cataract formation, which used to be a leading cause of poor vision, but now can almost always be fixed quite easily. ...Read moreSee 1 more doctor answer
Yes: Chemotherapy has many potential risks. The potential adverse events and dose limiting toxicities should be discussed the your cancer physician and team. The important concept is understanding the "risk/benefit ratio". That is, what potential benefit is worth the risks? Also, what alternatives are available? ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Taxol chemotherapy side effects
- Taxol chemotherapy for uterine cancer
- Ac and taxol chemotherapy
- Ask a doctor a question free online
- Weekly taxol chemotherapy and neulasta injections
- Standard chemotherapy with carboplatin taxol avastin
- Stages of neuropathy from taxol chemotherapy
- Carboplatin taxol chemotherapy side effects
- Talk to a urgent care specialist online for free